# SDR AUS20010641

- Difficulty date: June 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TFE33112UHR
- Propeller: Rotol R321482F8
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 2281032135
- Condition: Worn
- Location: Hydraulic System
- Part time: 18,665 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(AUS) HYDRAULIC PIPE CHAFING AGAINST ADJOINING PIPE. LOSS OF HYDRAULICSYSTEM FLUID.
